MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36Q
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 04/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Patient was presented in clinic after receiving inappropriate high voltage (hv) therapy.Upon investigation, the device was found to have reached the elective replacement indicator (eri) due to normal battery depletion and had gone into backup vvi shortly after reaching eri.Technical support was contacted and recommended replacement to address the eri.The patient was stable and will continue to be monitored.
 
Event or Problem Description
Additional information received indicated the device was explanted and replaced to resolve the event.The patient was in stable condition.

Brand Name
CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9986421
Report Number2938836-2020-02749
Device Sequence Number4442091
Product Code NVZ
UDI-Device Identifier05414734503709
UDI-Public05414734503709
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model NumberCD2211-36Q
Device Catalogue NumberCD2211-36Q
Device Lot Number3974883
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;